# SDR ASOA201102434

- Difficulty date: December 24, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 27,358 hours, 23,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE ON WITH THE CORRECT NORMAL SWITCH POSITIONS.  RESET AND OPS CHECKED EMERGENCY LIGHTS IAW AMM 33-50-00. OPS CHECKED GOOD.
